Publication

 
 
 
 
 
2017 (0)2016 (1)2015 (1)2014 (1)2013 (2)
2012 (1)2011 (1)2010 (3)2009 (2)2008 (2)
2007 (1)2006 (1)2005 (2)2004 (5)2003 (5)
2002 (9)2001 (7)2000 (6)1999 (0)1998 (2)
1997 (1)1996 (1)1995 (5)1994 (3)1993 (2)
1992 (3)1991 (3)1990 (0)
1995
G.H. Rhee and H.J. Sung, "A Low-Reynolds-Number 4-Equation Model for Turbulent Separated and Reattaching Flows", KSME, Vol.19, No.8, pp.2039-2050, 1995 
T.S. Park and H.J. Sung, "A Nonlinear Low-Reynolds-Number k-e Model for Turbulent Separated and Reattaching Flows", KSME, Vol.19, No.8, pp.2051-2063, 1995 
H.J. Lim, H.J. Sung and M.K. Chung, "An Experimental Study of Turbulent Uniform Shear Flow in a Nearly Two-Dimensional 90 Curved Duct (1) Mean Flow Field", KSME, Vol.19, No.3, pp.834-845, 1995 
H.J. Lim, H.J. Sung and M.K. Chung, "An Experimental Study of Turbulent Uniform Shear Flow in a Nearly Two-Dimensional 90 Curved Duct (2)Turbulent Flow Field", KSME, Vol.19, No.3, pp.846-857, 1995 
Y.I. Kim and H.J. Sung, "Large-Scale Structure of a Leading-Edge Separation Bubble with Local Forcing",  KSME, Vol.19, No.19, pp.1134-1147, 1995